# SDR AALA202405164033

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 11,225 hours, 3,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT CHARGING LIGHT AT 1L DOOR NOT FLASHING. SUSPECT BATTERY IS DRAINED. R&R 1L EMERGENCY FLASHLIGHT BATTERY REF GPM 17.11- OPS NORMAL.
